# SDR Y2PA96050

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AA
- Make and model: Amd FALCOND
- Aircraft serial: 187
- System (JASC): 2822 · Fuel Boost Pump
- Part: Jet Pump
- Part number: 540BHD
- Condition: Clogged
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELP - WHEN FUEL WAS NOT ABLE TO TRANSFER PROPERLY FROM RIGHT TO LEFT WING, THE CREW RETURNED TO POINT OF DEPARTURE AT ELP.  NO EMERGENCY PROCEDURES WERE REQUIRED.  MAINTENANCE FOUND THAT THE LEFT WING INTERCONNECT JET PUMP WAS CLOGGED.  THE OBSTRUCTION WAS REMOVED AND THE PUMP REINSTALLED.  PERFORMED A LEAK AND OPERATIONS CHECK IAW FALCON MM CHAP 28-10-3.  NO DEFECTS WERE NOTED.  (M)
